This question was answered on Sun 09, Aug 2009 12:34am by Dr. Lokesh Jha

I have sharp shooting pain in my nose. Is this sinuses or more of an allery. I took sinus medicine b

    
Asked by Unregistered on Mon 03, Aug 2009 09:35am

I have sharp shooting pain in my nose. Is this sinuses or more of an allery. I took sinus medicine but that didn't work

Actions: | Forward |
Answer


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post
Answer by Dr. Lokesh Jha  on Sun 09, Aug 2009 12:34am:

Hi, I think your symptom is due to sinusitis. Usually sinusitis involves pain and discharge from sinuses along with fullness of face and head. Sometimes sinusitis does occur as a result of allergic rhinitis which gives easy accessibility to infections inside sinus mucosa. I would suggest you to consult an ENT surgeon for evaluation and further diagnosis. Hope it helps. Take care and regards.
Our doctors provide free answers to your questions. If you are happy with our services, please consider making a donation.
Click the button below to donate.


Please rate my answer (select the stars, no need to log in.)  

Comments:

Comment by katherine on Sun 19, Sep 2010 10:46am:
i have very bad shooting pains in my nose ive only had them since my brother broke my nose i had it fixed 2 months after he broke it buts since its happend ive had these pains is there anything i could do too stop them ???

This question is open for comments.  Please share your opinion.

Comments


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post


 
What users are searching right now on Ask Medical Doctor:
thush     menstral     klion d during menstruation     Aftergivingbirthandreceivinginternal     prostate massage     intermittent jabbing pains in lower abdomen     ringworm     cosmofer     friction rub     dyguesia     sleepdeprivation     Birth control depression     fatigue shortness of breath heat on skin     folic     search     canitakemeltusmucuswithramipril     wateon side effects     Lacoria     Searwhy     preventative     Whatdoesthismean     whatcanidotostopthetickleinmythroat     old     Iscanceradisease     Tounge     Balanoposthitis     stomach ulcers     missing my period     osteophytic     Omep     drbharat     ifihadbeengettingantibioticspriortogettinganautoimmunetestwouldthetestcomeoutnegative     google can peritol tablets take with oth     postero basal     canuoverdosewith200mgoflyrica     Why do I need treatment for heart arrhythmia     rectal cancer     kidney stone     panic     Ifeelpain     Search for answers     STRESS SYMPTOMS     Search for answers     trimelasin cream     Search for answers     bilary colic     alopecia and dent in scalp     pudendal nerve     Asterate     first time having sex increase in discharge     eventrated     kneepursa     Search for answers     osteophytic     missing my period     stomach ulcers     Balanoposthitis     Why do I need treatment for heart arrhythmia     Tounge     Search for answers     Iscanceradisease     old     whatcanidotostopthetickleinmythroat     Whatdoesthismean     Search for answers     preventative     Searwhy     Lacoria     Search for answers     wateon side effects     Search for answers     canitakemeltusmucuswithramipril     search     folic     fatigue shortness of breath heat on skin     what cause ball or riseine like to come on a women viginal sometimw     teen     GERD diet     syp gramoneg     HiInoticedasmallboilonmyperineum2daysagothoughtnothingofitTod8617420Result20chosen20nickname20egbkhvdcg20registered20registering20only20mode20is20ON     Search for answers     monofeme     Search for answers     

©2011 - Ask Medical Doctor  |  All Rights Reserved
The site is not a replacement for professional medical opinion, examination, diagnosis or treatment. Always seek the advice of your medical doctor or other qualified health professional before starting any new treatment or making any changes to existing treatment. Do not delay seeking or disregard medical advice based on information written by any author on this site. No health questions and information on AskMedicalDoctor is regulated or evaluated by the Food and Drug Administration and therefore the information should not be used to diagnose, treat, cure or prevent any disease without the supervision of a medical doctor. Posts made to these forums express the views and opinions of the author, and not the administrators, moderators, or editorial staff and hence AskMedicalDoctor and its principals will accept no liabilities or responsibilities for the statements made.

Home | Terms & Conditions | Contact Us | Frequently Asked Questions | Disclaimer | Privacy Policy | Advertise with us
Stats